Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

I am suffering with Keloid problem, Kindly advise me

I am suffering with Keloid problem since last 10 years. I have used so many medicines at Skin specialists. But, ther is no use. Now a days, the size is increased and paid also coming more. During the night time, the pain will come heavily, because the keloid was created at centre place of Chest. It is not possible to move right side or left side during the sleeping time. Kindly advise how to survive from Keloid problem.

Asked On : Mon, 29 Nov 2010
Answers:  1 Views:  455
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi.. Welcome to healthcaremagic community forum...
Pain due to keloids is neuralgic pain. There are medical drugs available to reduce neuralgic pains. The disadvantage being, you may need these drugs every day.
A second solution to the present problem is treating the keloid. You can consider intralesion steroid administration, cryosurgery, laser therapy or combination of these. The disadvantage being there are chances of recurrence.
I would suggest you try the second option before considering only the drugs for pain relief.
Answered: Mon, 29 Nov 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor